# SDR DALA2023053004255

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER HALF OF SETTLEMENT AREA ON RUDDER DRIVE TORQUE (FUSELAGE STRUCTURE). SUMMARY OF NRC 00373: PLATE ASSY, BEARING SUPPORT WAS REPLACED PER B-717-200 SRM 51-41-02-0G AND 51-41-01-0G. (LP #2787763)
